# SDR ASOA2016080915231

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 21,418 hours, 14,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-11. REMOVED AND REPLACED THE BATTERY CHARGER NR 1 IN AVIONICS COMPARTMENT IAW AMM 33-51-17.
